# SDR UPS03840369

- Difficulty date: March 10, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 76,958 hours, 25,318 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FS 1746 L15R-13R CRACKED FUSE SKIN AT VERT FIN CENTER SPAR CANT BLKHD.  REMOVED DAMAGED AREA OF SKIN, FABRICATED REPAIR IAW DC8 SRM 53-2-0, ALODINED & PRIMED IAW DC8 SRM 51-1-8 AND INSTALLED REPAIR IAW DC8 SRM 51-1-20D.
